Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 14, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 15, 2016, 12:05 AM CDT for Clayton County, Iowa. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 12:05 AM CDT (05:05 UTC)
- Expired
- Jun 16, 2016, 6:24 PM CDT
- In force
- 42 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clayton County, IA
The radar
The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey River at Garber (GRBI4). The gauge peaked at 18.53 ft at Jun 15, 2016, 8:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05412500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
723 WGUS43 KARX 151230 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING National Weather Service La Crosse WI 730 AM CDT WED JUN 15 2016 .Minor flooding will continue along the Turkey River at Garber. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, & including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-160030- /O.NEW.KARX.FL.W.0014.160615T1200Z-160616T1948Z/ /GRBI4.1.ER.160615T0846Z.160615T1115Z.160616T0148Z.NO/ 730 AM CDT WED JUN 15 2016 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Turkey River At Garber. * until Thursday afternoon. * At 6:15 AM Wednesday the stage was 18.4 feet. * Flood stage is 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 17.0 feet...Minor flooding begins in the communities of Garber, Osterdock and Millville. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$ Rogers
2 follow-up statements
391 WGUS83 KARX 151513 FLSARX Flood Statement National Weather Service La Crosse WI 1013 AM CDT WED JUN 15 2016 .Minor flooding continues along the Turkey River at Garber. The river is forecast to fall below flood stage this evening. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-160613- /O.EXT.KARX.FL.W.0014.000000T0000Z-160616T2125Z/ /GRBI4.1.ER.160615T0846Z.160615T1315Z.160616T0325Z.NO/ 1013 AM CDT WED JUN 15 2016 The Flood Warning continues for The Turkey River At Garber. * until Thursday afternoon...Or until the warning is cancelled. * At 9:15 AM Wednesday the stage was 18.3 feet. * Flood stage is 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 18.5 feet by today. The river will fall below flood stage this evening. * Impact...At 17.0 feet...Minor flooding begins in the communities of Garber, Osterdock and Millville. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$ Hollan/Rogers
865 WGUS83 KARX 151858 FLSARX Flood Statement National Weather Service La Crosse WI 158 PM CDT WED JUN 15 2016 .The water levels for the Turkey River at Garber have dropped below flood stage. The Flood Warning has been cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-151928- /O.CAN.KARX.FL.W.0014.000000T0000Z-160616T2125Z/ /GRBI4.1.ER.160615T0846Z.160615T1315Z.160615T1727Z.NO/ 158 PM CDT WED JUN 15 2016 The Flood Warning is cancelled for The Turkey River At Garber. * At 1:15 PM Wednesday the stage was 16.5 feet. * Flood stage is 17.0 feet. * Fell below flood stage at 12:27 PM Wednesday. * Forecast...The river will continue to fall to 14.4 feet by Thursday morning. $$ Hollan
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:35 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 14, 6:35 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
635 PM CDT TUE JUN 14 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 235 PM CDT Tue Jun 14 2016
Main challenge is timing/coverage/severity of thunderstorms and
associated rain amounts/flash flooding potential through tonight.
14.12Z CAMs have come into better agreement and will follow a
consensus approach through tonight.
14.19Z analysis shows a surface low across eastern SD with a warm
front draped from near Sioux Falls, SD to south of Waterloo, IA
and a cold front dropping south across eastern NE. Two lines of
convection have fired north and east of these boundaries
respectively, lifting to the northeast around 25 mph. General
idea is for thunderstorms to become more numerous this afternoon
and evening as a short-wave trough currently across central NE
lifts northeastward.
Warm front is forecast to reach the vicinity of the MS River by
00Z and with surface dewpoints rising into the upper 60s to lower
70s, expect MLCAPE values near 1500 J/kg and possibly as high as
2500 J/kg across northeast IA. That said, deep layer shear
associated with short-wave aloft remains confined mainly to areas
south and west of the forecast area. Latest RAP shows 0-6, 0-3,
and 0-1 km shears all below 25 kts through the night. Weak shear,
combined with rising PWATs to near 2 inches, deep warm cloud
depths, and increasing mid level moisture transport lend to a
higher heavy rain threat. Add to that the relatively moist/
saturated soils from recent rainfall the past couple weeks and the
flash flood threat has increased enough to warrant a Flash Flood
Watch for areas along and west of the MS River through 06Z tonight
where 1-2 inches, and as high as 5 inches of rainfall are
possible. See Hydrology section below for more details. That's not
to say there still couldn't be some stronger storms through this
evening west of the MS River capable of larger hail and gusty/
damaging winds, but the overall forecast environment is more
favorable for heavy rain at this time.
Thunderstorms will lift north and east of the forecast overnight
into Wednesday morning. The potential exists for storm re-
development Wednesday afternoon mainly northeast of the I-94
corridor. Some of these storms could produce marginally severe
hail and gusty winds given the shear/instability profiles and the
short-wave moving across northern WI.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 235 PM CDT Tue Jun 14 2016
Wednesday night through Saturday will be dry with short-wave
ridging aloft and high pressure at the surface. While Thursday
will be a bit cooler with highs mainly in the 70s, temperatures
will rise into the lower 80s to begin the weekend.
Thunderstorm chances return Saturday night into early next week as
ridge aloft flattens and a long wave trough moves across central
Canada. Short-waves along the southern periphery of this parent
low may trigger thunderstorms across the region. Temperatures will
generally be within a few degrees of mid June normals.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 635 PM CDT Tue Jun 14 2016
Line of thunderstorms across southeast MN and northeast IA will
continue to push east early this evening, resulting in MVFR
ceilings/visibility. Brief IFR conditions are also possible at
KRST. As the initial line moves across TAF airfields, winds will
shift to the west, gusting to 30 kts or more. Showers and
thunderstorms will move east of KRST by 14.03Z and KLSE by
14.05Z. Once storms move through, VFR conditions will return for
the remainder of the period. Light south-southeast wind will
gradually turn to the west-southwest by Wednesday afternoon,
gusting at times into the low 20 kt range.
&&
.HYDROLOGY...
Issued at 235 PM CDT Tue Jun 14 2016
Numerous thunderstorms will move across the area this afternoon
and evening. High PWATs, deep warm cloud depths, weak deep layer
shear, and relatively wet soils from recent rainfall over the past
couple weeks will increase the threat for flash flooding along and
west of the Mississippi River through tonight. Expect most areas
to receive 1-2 inches of rainfall, but localized areas of 3-5
inches are possible with the strongest storms. Flash flooding,
flooding/ponding of water in urban areas, and river/stream rises
are all possible from this rainfall. As a result, a Flash Flood
Watch in effect until 1 am tonight for areas along and west of the
Mississippi River.
&&
.ARX Watches/Warnings/Advisories...
WI...Flash Flood Watch until 1 AM CDT Wednesday for WIZ032-033-041-
053-054-061.
MN...Flash Flood Watch until 1 AM CDT Wednesday for MNZ079-086>088-
094>096.
IA...Flash Flood Watch until 1 AM CDT Wednesday for IAZ008>011-018-
019-029-030.
&&
SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...ROGERS
HYDROLOGY...ROGERSHazardous weather outlook, Jun 14, 10:51 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1051 PM CDT TUE JUN 14 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-151200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1051 PM CDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH 1 AM TOWARD CENTRAL WISCONSIN. SEVERE STORMS ARE NOT EXPECTED...BUT LOCALIZED HEAVY RAINFALL IS LIKELY. IN ADDITION...WHERE HEAVIER RAINS FELL ACROSS PORTIONS OF MAINLY NORTHEAST IOWA EARLIER IN THE DAY...MAINLY MINOR FLOODING OF STREAMS AND RIVERS IS EXPECTED THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO WEDNESDAY EVENING...MAINLY EAST OF THE MISSISSIPPI RIVER. A FEW STORMS FROM SOUTHWEST WISCONSIN INTO NORTH-CENTRAL WISCONSIN COULD BE STRONG WEDNESDAY AFTERNOON...WITH STRONG WINDS AND SMALL HAIL. IN ADDITION...HIGHER WATER LEVELS ARE EXPECTED ON SOME RIVERS AND STREAMS ACROSS NORTHEAST IOWA THROUGH WEDNESDAY AS RUNOFF FROM TONIGHT'S HEAVY RAIN CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. LAWRENCE
In the hours before
Local storm report, Jun 14, 9:46 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
946 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST PLATTEVILLE 42.74N 90.48W
06/14/2016 M46 MPH GRANT WI AWOS
&&
SHEALocal storm report, Jun 14, 10:04 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1004 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN 4 NW ROCKLAND 43.96N 90.97W
06/14/2016 M3.24 INCH LA CROSSE WI TRAINED SPOTTER
REPORT FROM BURNS, WI. THE DURATION OF THE
HEAVY RAIN EVENT WAS 3 HOURS.
&&
CJALocal storm report, Jun 14, 10:05 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1005 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HEAVY RAIN 7 N MABEL 43.62N 91.77W
06/14/2016 M2.24 INCH FILLMORE MN PUBLIC
. THE DURATION OF THE HEAVY RAIN EVENT WAS 1
HOUR.
&&
CJALocal storm report, Jun 14, 10:31 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1031 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN 2 WSW GALESVILLE 44.07N 91.39W
06/14/2016 M1.89 INCH TREMPEALEAU WI NWS EMPLOYEE
.
1015 PM HEAVY RAIN 3 W SAINT JOSEPH 43.78N 91.10W
06/14/2016 M1.90 INCH LA CROSSE WI MESONET
MESONET STATION 3 W SAINT JOSEPH /C4143/.
0953 PM HEAVY RAIN 1 NNE FRENCH ISLAND 43.88N 91.26W
06/14/2016 M1.91 INCH LA CROSSE WI ASOS
ASOS STATION LA CROSSE REGIONAL AIRPORT
/LSE/.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 14, 10:52 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HEAVY RAIN HAZEL GREEN 42.53N 90.43W
06/14/2016 M3.10 INCH GRANT WI PUBLIC
REPORTED AT HAZEL GREEN, WI.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 14, 10:59 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1059 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN KENDALL 43.79N 90.37W
06/14/2016 M1.00 INCH MONROE WI MESONET
MESONET STATION KENDALL /C1930/.
0453 PM HEAVY RAIN OSAGE 43.28N 92.81W
06/14/2016 M1.00 INCH MITCHELL IA EMERGENCY MNGR
0902 PM HEAVY RAIN HARPERS FERRY 43.20N 91.15W
06/14/2016 M1.02 INCH ALLAMAKEE IA PUBLIC
.
1043 PM HEAVY RAIN 1 W BYRON 44.03N 92.66W
06/14/2016 M1.03 INCH OLMSTED MN MESONET
MESONET STATION BYRON /E7238/.
1039 PM HEAVY RAIN 1 NNE BYRON 44.04N 92.64W
06/14/2016 M1.04 INCH OLMSTED MN MESONET
MESONET STATION BYRON /E5820/.
1007 PM HEAVY RAIN 3 WNW WAUKON JCT 43.17N 91.24W
06/14/2016 M1.07 INCH ALLAMAKEE IA MESONET
MESONET STATION 3 SE WATERVILLE /YSPI4/.
1030 PM HEAVY RAIN 1 ENE LANSING 43.75N 92.95W
06/14/2016 M1.09 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION LANSING-CEDAR RIVER
/LANM5/.
0655 PM HEAVY RAIN 3 W OELWEIN 42.68N 91.97W
06/14/2016 M1.10 INCH FAYETTE IA AWOS
AWOS STATION OELWEIN MUNICIPAL AIRPORT
/OLZ/.
0901 PM HEAVY RAIN PLATTEVILLE 42.74N 90.48W
06/14/2016 M1.10 INCH GRANT WI PUBLIC
.
1000 PM HEAVY RAIN 6 NNW GENOA 44.19N 92.65W
06/14/2016 M1.11 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION PINE ISLAND 1S
/PNLM5/.
0700 AM HEAVY RAIN 2 W WEST SALEM 43.90N 91.12W
06/14/2016 M1.11 INCH LA CROSSE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WEST SALEM 2W
/WSAW3/.
1015 PM HEAVY RAIN 3 N ROCHESTER 44.06N 92.47W
06/14/2016 M1.13 INCH OLMSTED MN MESONET
MESONET STATION 3 N ROCHESTER /RCHM5/.
1030 PM HEAVY RAIN 1 ESE AUSTIN 43.67N 92.95W
06/14/2016 M1.15 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION AUSTIN 2NE-DOBBINS
CREEK /DOBM5/.
1030 PM HEAVY RAIN 3 W ROCHESTER 44.02N 92.53W
06/14/2016 M1.20 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION ROCHESTER 3W /RCRM5/.
0653 PM HEAVY RAIN 1 SE DODGE CENTER 44.02N 92.83W
06/14/2016 M1.20 INCH DODGE MN AWOS
AWOS STATION DODGE CENTER AIRPORT /TOB/.
0700 AM HEAVY RAIN 2 SSE NORA SPRINGS 43.11N 92.99W
06/14/2016 M1.21 INCH FLOYD IA COCORAHS
COCORAHS STATION NORA SPRINGS 2.4 SSE
/IA-FL-3/.
0600 AM HEAVY RAIN 1 ENE VOLGA 42.81N 91.52W
06/14/2016 M1.21 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION VOLGA 1NE /VOLI4/.
1049 PM HEAVY RAIN 3 ENE CATARACT 44.09N 90.79W
06/14/2016 M1.23 INCH MONROE WI MESONET
MESONET STATION 2 E CATARACT /AR731/.
1030 PM HEAVY RAIN ROCHESTER 44.01N 92.47W
06/14/2016 M1.26 INCH OLMSTED MN MESONET
MESONET STATION ROCHESTER-BELTLINE /RCSM5/.
1000 PM HEAVY RAIN READSTOWN 43.45N 90.76W
06/14/2016 M1.26 INCH VERNON WI MESONET
MESONET STATION READSTOWN /REAW3/.
0945 PM HEAVY RAIN 1 ENE BLUFFTON 43.41N 91.90W
06/14/2016 M1.26 INCH WINNESHIEK IA MESONET
MESONET STATION BLUFFTON /BLFI4/.
1038 PM HEAVY RAIN 4 ESE DOUGLAS 44.09N 92.49W
06/14/2016 M1.29 INCH OLMSTED MN MESONET
MESONET STATION 4 ESE DOUGLAS /AU801/.
1015 PM HEAVY RAIN 1 E BLACK RIVER FALLS 44.30N 90.83W
06/14/2016 M1.29 INCH JACKSON WI MESONET
MESONET STATION 1 E BLACK RIVER FALLS
/BFWW3/.
0837 PM HEAVY RAIN OSAGE 43.28N 92.81W
06/14/2016 M1.30 INCH MITCHELL IA PUBLIC
.
1000 PM HEAVY RAIN 2 S AUSTIN 43.64N 92.97W
06/14/2016 M1.32 INCH MOWER MN MESONET
MESONET STATION AUSTIN 3S /ASNM5/.
1045 PM HEAVY RAIN 4 ESE DOUGLAS 44.09N 92.51W
06/14/2016 M1.33 INCH OLMSTED MN MESONET
MESONET STATION 3 ESE DOUGLAS /AU624/.
0700 AM HEAVY RAIN 2 NNE BLACK RIVER FALLS 44.32N 90.83W
06/14/2016 M1.37 INCH JACKSON WI COCORAHS
COCORAHS STATION BLACK RIVER FALLS 1.7 NNE
/WI-JK-1/.
1030 PM HEAVY RAIN 1 N ROCHESTER 44.03N 92.47W
06/14/2016 M1.41 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION ROCHESTER-CASCADE
CREEK /RCCM5/.
0900 PM HEAVY RAIN 2 NE KASSON 44.05N 92.72W
06/14/2016 M1.43 INCH DODGE MN CO-OP OBSERVER
.
1030 PM HEAVY RAIN LANESBORO 43.72N 91.98W
06/14/2016 M1.44 INCH FILLMORE MN MESONET
MESONET STATION LANESBORO-ROOT RIVER
/LNSM5/.
1048 PM HEAVY RAIN PLAINVIEW 44.17N 92.17W
06/14/2016 M1.47 INCH WABASHA MN MESONET
MESONET STATION PLAINVIEW /AV025/.
0854 PM HEAVY RAIN HAZEL GREEN 42.53N 90.44W
06/14/2016 M1.50 INCH GRANT WI FIRE DEPT/RESCUE
0530 PM HEAVY RAIN COLWELL 43.16N 92.59W
06/14/2016 M1.50 INCH FLOYD IA PUBLIC
.
0945 PM HEAVY RAIN 5 SW WAUKON JCT 43.11N 91.26W
06/14/2016 M1.52 INCH ALLAMAKEE IA MESONET
MESONET STATION 4 ENE WATSON /YRII4/.
0945 PM HEAVY RAIN LITTLEPORT 42.75N 91.37W
06/14/2016 M1.55 INCH CLAYTON IA MESONET
MESONET STATION LITTLEPORT /VLPI4/.
1030 PM HEAVY RAIN CHARLES CITY 43.06N 92.67W
06/14/2016 M1.59 INCH FLOYD IA MESONET
MESONET STATION CHARLES CITY-CEDAR RIVER
/CCYI4/.
1035 PM HEAVY RAIN 2 E LA CROSSE 43.82N 91.19W
06/14/2016 M1.61 INCH LA CROSSE WI MESONET
MESONET STATION WFO LA CROSSE /AS556/.
1049 PM HEAVY RAIN 2 WSW GALESVILLE 44.07N 91.39W
06/14/2016 M1.63 INCH TREMPEALEAU WI MESONET
MESONET STATION 1 WSW GALESVILLE /E0144/.
0857 PM HEAVY RAIN 2 NNW WILSON 43.98N 91.71W
06/14/2016 M1.68 INCH WINONA MN PUBLIC
.
0856 PM HEAVY RAIN 3 ESE STOCKTON 44.01N 91.71W
06/14/2016 M1.68 INCH WINONA MN TRAINED SPOTTER
WATER RUNNING OFF FIELDS.
0700 AM HEAVY RAIN 5 WSW WARRENS 44.10N 90.59W
06/14/2016 M1.70 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WARRENS 4WSW /WRNW3/.
1046 PM HEAVY RAIN DE SOTO 43.42N 91.19W
06/14/2016 M1.71 INCH CRAWFORD WI MESONET
MESONET STATION DE SOTO /C4731/.
0700 AM HEAVY RAIN 1 NW FAYETTE 42.85N 91.82W
06/14/2016 M1.72 INCH FAYETTE IA CO-OP OBSERVER
CO-OP OBSERVER STATION FAYETTE /FYTI4/.
0432 PM HAIL 3 NE IONIA 43.06N 92.41W
06/14/2016 E1.75 INCH CHICKASAW IA BROADCAST MEDIA
REPORTED ALONG HIGHWAY 18.
0945 PM HEAVY RAIN 1 S ELKADER 42.84N 91.40W
06/14/2016 M1.76 INCH CLAYTON IA MESONET
MESONET STATION ELKADER TURKEY RIVER
/EKDI4/.
1030 PM HEAVY RAIN 2 WSW GALESVILLE 44.07N 91.39W
06/14/2016 M1.89 INCH TREMPEALEAU WI NWS EMPLOYEE
.
0817 PM HEAVY RAIN HARMONY 43.55N 92.01W
06/14/2016 M1.90 INCH FILLMORE MN CO-OP OBSERVER
.
1015 PM HEAVY RAIN 3 W SAINT JOSEPH 43.78N 91.10W
06/14/2016 M1.90 INCH LA CROSSE WI MESONET
MESONET STATION 3 W SAINT JOSEPH /C4143/.
0953 PM HEAVY RAIN 1 NNE FRENCH ISLAND 43.88N 91.26W
06/14/2016 M1.91 INCH LA CROSSE WI ASOS
ASOS STATION LA CROSSE REGIONAL AIRPORT
/LSE/.
0945 PM HEAVY RAIN 1 E ELDORADO 43.05N 91.81W
06/14/2016 M1.92 INCH FAYETTE IA MESONET
MESONET STATION ELDORADO /EDRI4/.
1045 PM HEAVY RAIN 3 W SAINT JOSEPH 43.78N 91.10W
06/14/2016 M1.93 INCH LA CROSSE WI MESONET
MESONET STATION 3 W SAINT JOSEPH /C4143/.
0655 PM HEAVY RAIN 2 SSE PRAIRIE DU CHIEN 43.02N 91.12W
06/14/2016 M1.93 INCH CRAWFORD WI AWOS
AWOS STATION PRAIRIE DU CHIEN AIRPORT /PDC/.
0945 PM HEAVY RAIN MOUND PRAIRIE 43.78N 91.45W
06/14/2016 M2.14 INCH HOUSTON MN CO-OP OBSERVER
CO-OP OBSERVER STATION MOUND PRAIRIE
/MDPM5/.
0800 PM HEAVY RAIN 3 SE HIGHLAND 43.65N 91.84W
06/14/2016 M2.24 INCH FILLMORE MN CO-OP OBSERVER
.
1005 PM HEAVY RAIN 7 N MABEL 43.62N 91.77W
06/14/2016 M2.24 INCH FILLMORE MN PUBLIC
.
0945 PM HEAVY RAIN 3 SSE ROCKFORD 43.01N 92.93W
06/14/2016 M2.50 INCH FLOYD IA MESONET
MESONET STATION ROCKFORD-SHELL ROCK RVR
/RKFI4/.
0945 PM HEAVY RAIN 2 SSE BASSETT 43.03N 92.50W
06/14/2016 M2.57 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION IONIA 2W /IONI4/.
1045 PM HEAVY RAIN 1 NNE HOUSTON 43.77N 91.57W
06/14/2016 M2.83 INCH HOUSTON MN MESONET
MESONET STATION HOUSTON /HOUM5/.
0828 PM HEAVY RAIN GLEN HAVEN 42.83N 91.07W
06/14/2016 M2.90 INCH GRANT WI PUBLIC
.
1052 PM HEAVY RAIN HAZEL GREEN 42.53N 90.43W
06/14/2016 M3.10 INCH GRANT WI PUBLIC
REPORTED AT HAZEL GREEN, WI.
0945 PM HEAVY RAIN 4 NW ROCKLAND 43.96N 90.97W
06/14/2016 M3.24 INCH LA CROSSE WI TRAINED SPOTTER
REPORT FROM BURNS, WI.
1030 PM HEAVY RAIN 4 NE RICEVILLE 43.40N 92.50W
06/14/2016 M3.79 INCH HOWARD IA MESONET
MESONET STATION 3 NE RICEVILLE /E4652/.
0430 PM HEAVY RAIN ELMA 43.25N 92.44W
06/14/2016 M4.45 INCH HOWARD IA PUBLIC
.
0445 PM TSTM WND GST CHARLES CITY 43.07N 92.68W
06/14/2016 M41 MPH FLOYD IA AWOS
0940 PM TSTM WND GST PLATTEVILLE 42.74N 90.48W
06/14/2016 M46 MPH GRANT WI AWOS
0915 PM TSTM WND GST VIROQUA 43.56N 90.89W
06/14/2016 M49 MPH VERNON WI AWOS
0625 PM TSTM WND GST 4 N STEWARTVILLE 43.91N 92.50W
06/14/2016 M52 MPH OLMSTED MN ASOS
0659 PM FLASH FLOOD 4 E OSAGE 43.28N 92.73W
06/14/2016 MITCHELL IA EMERGENCY MNGR
WATER OVER HIGHWAY 9 EAST OF INTERSECTION
WITH 218.
0624 PM FLOOD CHARLES CITY 43.07N 92.68W
06/14/2016 FLOYD IA PUBLIC
FLOODING ON CLARK STREET.
0435 PM TSTM WND DMG 2 NE IONIA 43.06N 92.43W
06/14/2016 CHICKASAW IA LAW ENFORCEMENT
REPORTED NEAR HIGHWAY 18.
0650 PM FLASH FLOOD PRAIRIE DU CHIEN 43.04N 91.14W
06/14/2016 CRAWFORD WI 911 CALL CENTER
FLOODING ON NORTH AND SOUTH SIDE OF TOWN.
ALSO OVER PARTS OF HIGHWAY 27 IN COUNTY.
0349 PM TSTM WND DMG 1 SW FROELICH 43.00N 91.33W
06/14/2016 CLAYTON IA 911 CALL CENTER
SEMI TRUCK BLOWN OVER NEAR HIGHWAYS 52 AND
13 FROM STORM.
0706 PM FLASH FLOOD 3 NW SARATOGA 43.40N 92.44W
06/14/2016 HOWARD IA AMATEUR RADIO
HIGH WATER REPORTED IN VARIOUS AREAS OF THE
COUNTY.
0710 PM FLASH FLOOD 2 W DAVIS CORNERS 43.36N 92.34W
06/14/2016 HOWARD IA AMATEUR RADIO
CARS GOING INTO FLOOD WATERS AND PART OF
HIGHWAY 9 MAY NEED TO BE SHUT DOWN BETWEEN
RICEVILLE AND DAVIS CORNERS.
0733 PM FLASH FLOOD RUDD 43.13N 92.90W
06/14/2016 FLOYD IA 911 CALL CENTER
WASHED OUT ROADS AND WATER OVER ROADS IN
SEVERAL LOCATIONS FROM MARBLE ROCK TO RUDD
TO NORTH OF FLOYD.
0805 PM FLOOD 4 W ALTA VISTA 43.20N 92.50W
06/14/2016 CHICKASAW IA TRAINED SPOTTER
REPORTS OF WATER OVER ROADS AND INTO
BASEMENTS.
0908 PM FLOOD 1 SW LA CROSSE 43.81N 91.25W
06/14/2016 LA CROSSE WI 911 CALL CENTER
STREET FLOODING WITH SOME STRANDED CARS.
0602 PM FLASH FLOOD 2 N RICEVILLE 43.39N 92.55W
06/14/2016 MITCHELL IA EMERGENCY MNGR
WATER OVER ROAD AT 8586 ADDISON AVENUE.
0602 PM FLASH FLOOD 2 NNW NEW HAVEN 43.31N 92.65W
06/14/2016 MITCHELL IA EMERGENCY MNGR
WATER OVER HIGHWAY 9 BETWEEN 370TH AND
380TH.
0602 PM FLASH FLOOD 2 ENE ORCHARD 43.24N 92.73W
06/14/2016 MITCHELL IA EMERGENCY MNGR
WATER OVER HIGHWAY 218 AT 330TH.
0615 PM FLOOD 2 SE ORCHARD 43.21N 92.75W
06/14/2016 FLOYD IA OFFICIAL NWS OBS
SLOUGH CREEK FLOODING ACCORDING TO RIVER
GAUGE.
0756 PM FLASH FLOOD ELMA 43.25N 92.44W
06/14/2016 HOWARD IA EMERGENCY MNGR
FLOODING THROUGHOUT HOWARD COUNTY. FLOODED
BASEMENTS IN ELMA.
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:05 PM CDT | Special Weather Statement | ARX | Fayette, Winneshiek | 40 min |
| Jun 14, 8:00 PM CDT | Areal Flood Warning | ARX | Chickasaw, Floyd, Howard, Mitchell | 6 hr |
| Jun 15, 5:05 AM CDT | Areal Flood Warning | ARX | Floyd | 6 hr |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.